# SDR 9JLA201207160886

- Difficulty date: July 6, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 4,581 hours, 3,564 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 122382
- Part serial: AG554
- Condition: Defective
- Location: Standby
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THE STAND-BY ALTIMETER STICKS INTERMITTENTLY.  REMOVED THE DEFECTIVE STAND-BY ALTIMETER SN AG554.  INSTALLED AN O/H STAND-BY ALT. PN 122-382142-13, SN AG922.  FUNCTIONAL CHECKS SATISFACTORY.
